T Nation

Sensitivity Issues

Hey guys, I’m a pfs case so just getting that out first, but, I was wondering…

I’ve noticed since going on testogel to cream on thighs to test cyp… I’ve had even less sensitivity in my testicles/penis. Is this kind of normal with the testicles shutting down or could it mean I need higher test or possibly get an improvement with hcg?

One more question… I think I’ve been doing test cyp 50mg/3.5 days for about 5-6 weeks… at what point do I become stable where I can get lab work and see where things will stay on this dose? 8 weeks?

Thanks

6-8 week mark for bloodwork to see where you’re at is good

1 Like

I have this, but it’s a hold over from before I started trt. Still trying to figure it out.

Are you currently on just testosterone? Not just trt related, are taking anything else, something for BP or a statin?

I think I’ve heard of some guys getting some relief by using hcg. Cant hurt to try, especially if that’s the last thing you need to fall in place.

Trt and a thyroid pill. The testicle sensitivity loss is more and has increased a lot since trt.
What caused your sensitivity loss before trt?

You become stable at 6 weeks, but may take longer to feel the stability and full effects of said protocol. Remember your body must first adapt to that stability.

1 Like

Hard to say exactly, test levels were down to 170 or so, plus I was and still am rather overweight.

Could also be BP med and or statin.

Had a really bad car wreck about 15 years ago and had hit my head in the roll over 6 or 7 times each was hard enough to cause a concussion. Things seemed to change for me after that.

1 Like

What’s a “pfs” case?

Excuse my ignorance.

Post finasteride syndrome

1 Like

Did some bloodwork for a urologist that wants to follow along with my provider. These labs are from about 2 months of 50-55mg every 3.5 days before the last 5 weeks or so of 60mg. I’m missing FT.

Thoughts? My first one is to reduce my dose.

@highpull

Are you having any issues or feeling better or worse or what?

The picture is very difficult to read.

When were labs taken vs when was your last injection?

I’ll try again with the screenshot.

Better: Probably more energy, calmer, definitely more muscle without working out/ less weakness feeling, maybe a little bit more oily skin on my face.

Worse: Feet seem like they’ve swelled a bit, weird pressure started lately sometimes both sides of my neck to my ears, I have more soreness for some reason in my back/joints, orgasms are weaker it seems every month, balls are dead, erections every morning but later in the day they aren’t that hard.

I did this bloodwork just before my test cyp shot. So, 3.5 days since my last injection.

Those numbers do not concern me, especially if you are feeling great. SHBG and/or free testosterone would help, obviously.

However, you’re not feeling great and you’re leaning towards decreasing the dose, so you’ll need to do that. You can always move it back to 60mg.

1 Like

IMO your dose is too high.

Crappy orgasms i believe is due to estrogen.

Another odd thing i’ve discovered: since starting TRT about 2 years ago, my shoulder joints began to both ache. Daily. They weren’t injured, but they’d ache constantly, and it would hamper gym exercises.

I recently tried going up in dosage, way up, and thought with the higher estrogen and T, the aching may go away. It didn’t.

Since starting lower now, at about 75mg per week total, the aching is noticeably less, almost gone. I don’t know if there’s a correlation between TRT and the aching, but it’s interesting to note.

1 Like

Thanks guys. I’ll see what both have to say. Hopefully they’re both on the same page. My sbgh is in there @highpull at 35. Low-mid range. I don’t know what it was before at any time though.

I’ve also lost sensitivity, and I feel anhedonic. I don’t get aroused anymore, by anything.